Something more then athlete's foot???
About 2-3 weeks after I had a pedi., I developed two small brown spots on my big toe. I had no idea what it was and just left it alone. It turned into a full blown case of athletes foot. I have been using Lamisil for over a month. It is not getting better. It is now on both feet, toes mainly, but on the side of my heel the is a large area with blisters and peeling/cracking. Now I have small blisters on the bottoms of my palms and on the side of my pinky's ( on my hands). I have no health insurance and am not sure what to do. I have tried vinegar soaks, wash the areas often, apply Lamisil several times a day.
Re: Something more then athlete's foot???
I would suggest going to a day clinic since you don't have health insurance. You will normally get out of there for under $60.00 plus the cost of medication.
I don't think your pedicure would be the root, you may have to dig a little deeper to find the cause it could be something as trivial as an allergic reaction to the lamasil since you are being affected on the places that go along with the application of the cream.
When you go to the clinic tell them everything you can think of , you should avoid trying to pin hole the pedicure as the root. More likely than not you will be prescribed some sort of cream with a steroid in it such as mometasone. This stuff works.
|All times are GMT -7. The time now is 12:16 PM.|